Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 67, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2025, 2:09 PM EDT for 9 counties in Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2025, 2:09 PM EDT (18:09 UTC)
- Expired
- Mar 31, 2025, 3:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Jones County, GA, Morgan County, GA, Putnam County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 2:10 PM EDT | TSTM WND DMG | Eatonton, GA | Portions of the roof of a warehouse building located on the 100 block of E Marion St were peeled back/damaged. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 11:33 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.4
The text
As transmitted.
845
WUUS52 KFFC 311809
SVRFFC
GAC009-133-141-169-211-237-265-301-317-311900-
/O.NEW.KFFC.SV.W.0067.250331T1809Z-250331T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
209 PM EDT Mon Mar 31 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Baldwin County in central Georgia...
Warren County in east central Georgia...
Southeastern Morgan County in north central Georgia...
Putnam County in central Georgia...
Hancock County in east central Georgia...
Greene County in east central Georgia...
Taliaferro County in east central Georgia...
Southwestern Wilkes County in east central Georgia...
Northeastern Jones County in central Georgia...
* Until 300 PM EDT.
* At 209 PM EDT, severe thunderstorms were located along a line
extending from near Madison to near Warfield to near Blountsville,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Veazey, Greensboro, Beulah, Greshamville, Powelton, Penfield,
Lyneville, Reynolds at Lake Oconee, Ethridge, Lundberg, Sparta,
Jewell, Underwood, Harmony, Woodville, White Plains, Warfield,
Rockville, Rock Eagle 4-H Center, and Buckhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3327 8269 3326 8275 3325 8275 3320 8285
3313 8290 3307 8350 3328 8339 3361 8345
3372 8305 3369 8301 3374 8295 3379 8277
3342 8257
TIME...MOT...LOC 1809Z 259DEG 48KT 3362 8343 3330 8333 3308 8346
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
389
WWUS52 KFFC 311835
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
235 PM EDT Mon Mar 31 2025
GAC169-211-237-311844-
/O.CAN.KFFC.SV.W.0067.000000T0000Z-250331T1900Z/
Morgan GA-Putnam GA-Jones GA-
235 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...PUTNAM
AND NORTHEASTERN JONES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central, northeastern and east central Georgia.
&&
LAT...LON 3327 8269 3326 8275 3325 8275 3320 8285
3313 8290 3310 8321 3342 8310 3369 8315
3372 8305 3369 8301 3374 8295 3379 8277
3342 8257
TIME...MOT...LOC 1834Z 259DEG 48KT 3368 8304 3336 8294 3314 8307
$$
GAC009-133-141-265-301-317-311900-
/O.CON.KFFC.SV.W.0067.000000T0000Z-250331T1900Z/
Baldwin GA-Warren GA-Hancock GA-Greene GA-Taliaferro GA-Wilkes GA-
235 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN BALDWIN...WARREN...HANCOCK...EASTERN GREENE...
TALIAFERRO AND SOUTHWESTERN WILKES COUNTIES...
At 234 PM EDT, severe thunderstorms were located along a line
extending from near Philomath to near Springfield to Beulah, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shoals, Camak, Beulah, Warrenton, Sharon, Washington, Powelton,
Norwood, Shoulderbone, Lyneville, Carters Grove, Ficklin, Cadley,
Crawfordville, Lundberg, Sparta, Robinson, Devereux, Jewell, and
Beall Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3327 8269 3326 8275 3325 8275 3320 8285
3313 8290 3310 8321 3342 8310 3369 8315
3372 8305 3369 8301 3374 8295 3379 8277
3342 8257
TIME...MOT...LOC 1834Z 259DEG 48KT 3368 8304 3336 8294 3314 8307
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$485
WWUS52 KFFC 311847
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
247 PM EDT Mon Mar 31 2025
GAC009-133-311857-
/O.CAN.KFFC.SV.W.0067.000000T0000Z-250331T1900Z/
Baldwin GA-Greene GA-
247 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BALDWIN AND
EASTERN GREENE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern and east central Georgia.
&&
LAT...LON 3327 8269 3326 8275 3320 8286 3313 8290
3311 8308 3345 8297 3364 8297 3366 8295
3368 8297 3372 8297 3374 8294 3379 8277
3342 8257
TIME...MOT...LOC 1847Z 259DEG 48KT 3371 8284 3339 8274 3317 8287
$$
GAC141-265-301-317-311900-
/O.CON.KFFC.SV.W.0067.000000T0000Z-250331T1900Z/
Warren GA-Hancock GA-Taliaferro GA-Wilkes GA-
247 PM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR WARREN...EASTERN HANCOCK...TALIAFERRO AND SOUTHWESTERN WILKES
COUNTIES...
At 247 PM EDT, severe thunderstorms were located along a line
extending from near Celeste to near Mayfield to near Hamburg State
Park, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ficklin, Cadley, Crawfordville, Lundberg, Sparta, Jewell, Camak,
Beulah, Warrenton, Beall Springs, Mayfield, Sharon, Washington,
Powelton, Norwood, Barnett, Springfield, Lyneville, Raytown, and
Alexander Stephens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3327 8269 3326 8275 3320 8286 3313 8290
3311 8308 3345 8297 3364 8297 3366 8295
3368 8297 3372 8297 3374 8294 3379 8277
3342 8257
TIME...MOT...LOC 1847Z 259DEG 48KT 3371 8284 3339 8274 3317 8287
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$085
WWUS52 KFFC 311855
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
255 PM EDT Mon Mar 31 2025
GAC141-265-301-317-311905-
/O.EXP.KFFC.SV.W.0067.000000T0000Z-250331T1900Z/
Warren GA-Hancock GA-Taliaferro GA-Wilkes GA-
255 PM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR WARREN...EASTERN HANCOCK...
TALIAFERRO AND SOUTHWESTERN WILKES COUNTIES WILL EXPIRE AT 300 PM
EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Georgia.
&&
LAT...LON 3327 8269 3326 8275 3320 8286 3313 8290
3311 8308 3345 8297 3364 8297 3366 8295
3368 8297 3372 8297 3374 8294 3379 8277
3342 8257
TIME...MOT...LOC 1855Z 259DEG 48KT 3373 8274 3341 8264 3319 8277
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:54 PM EDT, 15 minutes earlier.
Area forecast discussion, Mar 31, 1:54 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 154 PM EDT Mon Mar 31 2025 ...New 18Z Aviation Discussion... .UPDATE... Issued at 1048 AM EDT Mon Mar 31 2025 The forecast remains mostly on track, with a line of strong thunderstorms starting to move into portions of NW Georgia this morning. This line will continue to push across the remainder of north and central GA through the remainder of the morning and afternoon hours, with the primary threat of damaging straight-line wind gusts, and a secondary threat for brief tornadoes. With the line going slightly slower than originally anticipated, there may be enough sunlight and mixing to maximize instability ahead of the line across areas of central Georgia later on the this afternoon, locally increasing the severe threat. Regardless, Severe Thunderstorm watches will likely be needed for the entire area today. The most likely timing for severe weather across NW GA is now through 1PM, with Noon-3PM for the I-85 corridor and Atlanta metro, and 2PM-6PM for areas of central GA including Columbus, Macon, and portions of I-75 and I-16. We will still have to watch out for additional storms popping up behind this initial line of storms across north Georgia, as severe ingredients will still be in place when a front pushes through late this afternoon into early evening. && .SHORT TERM... (Today through Tuesday) Issued at 415 AM EDT Mon Mar 31 2025 500 mb RAP analysis overlaid on mid-level water vapor satellite imagery shows a shortwave lifting northeast across the OH River Valley. An associated cold front currently stretches from the Great Lakes region through the MS River Valley into the ArkLaTex region. A northeast-to-southwest oriented QLCS has developed ahead the cold front and is marching eastward. It is currently just west of the Appalachians, across east-central TN, far northern AL, and northern MS. SPC mesoanalysis depicts mid-level lapse rates of 7-8 C/km across north GA, metro Atlanta, and west GA, as well as CAPE values of 500-1000 J/kg and little to no CIN... evidence of the warm, moist (dew points are in the 60s) and unstable environment in place ahead of the QLCS. As of the issuance of the morning forecast package, the QLCS could arrive across far north GA as early as 11z to 13z (7 AM to 9 AM). The timing for metro Atlanta is between 14z (10 AM) and 20z (4 PM), and for central GA, between 17z (1 PM) and 22z (6 PM). Along and ahead of the QLCS later this morning and through the afternoon, HREF mean MUCAPE is 1000-2000 J/kg and surface to 500 mb bulk shear is 30-40 kts. Like what has been occurring thus far with this system, expect that damaging straight-line winds will be likely. The QLCS has exhibited a LEWP (line echo wave pattern) upstream this morning, and SCP (Supercell Composite Parameter) values per the latest HRRR run suggest an overlap in key supercell ingredients across north and central Georgia. The latest HRRR and the 00z runs of other CAMs also depict 0-1 km bulk shear of 30-40 kts. All that to say that the potential for line-embedded brief tornadoes has increased. Regarding the SPC Convective Outlooks for today, the arrival of the QLCS in far northwest/far north-central GA prior to 7 AM is covered by an Enhanced Risk (level 3 out of 5) to Slight Risk (level 2 out of 5). For the remainder of the morning through the afternoon, SPC has virtually the entire CWA in an Enhanced Risk or Slight Risk, as the QLCS pushes southeastward and is reinvigorated by daytime heating. As mentioned above, the severe weather threat today is driven primarily by straight-line winds with a secondary threat for brief tornadoes. The potential for hail is relatively low, as QLCSs are not typically hail producers. An important consideration/caveat -- isolated to scattered drizzle/showers are developing ahead of the QLCS across portions of AL and GA at the time of this writing. This activity could stabilize the environment somewhat before the QLCS arrives, so a slight weakening trend could occur as the system moves into GA. That said, expect that enough destabilization will occur with insolation that the QLCS will reintensify later this morning and afternoon as it treks eastward. Another important consideration/caveat -- the CAMs depict a broken line of showers and storms developing behind the QLCS later this afternoon and early evening as the actual front moves through from northwest to southeast. A few strong (possibly severe) storms will be possible as ample instability and shear parameters look to still be in place at that time. While some of the storms today will be heavy rainfall producers, the forward motion of the QLCS should preclude flash flooding. That said, localized nuisance/low-impact flooding will be possible with any storms that are especially strong and occur over areas with poor drainage. The active weather will exit the southeastern portion of the CWA tonight. Cooler, drier air will move into north GA in its wake -- overnight/early Tuesday morning lows will be in 40s, with upper 30s possible in the mountains. Lows in the 50s are expected across central GA. A dry, sunny Tuesday is in store with spring-like afternoon highs in the 70s and 80s. Martin && .LONG TERM... (Tuesday night through Sunday) Issued at 415 AM EDT Mon Mar 31 2025 The heat will be the main story of the long term outlook. Near surface high pressure builds back in over the Southeast coast and upper level southwest flow dominates the central CONUS. A little tastE of the summer-time doom ridge. Highs each day start off above average for this time of year and only climb through the end of the week (upper 80s and maybe even breaking 90). All climate sites have records of 88 to 91 degrees through the 6th. Not only will it be warm to hot, southwest flow and moisture transport mean it could also be sticky (a little taste of summer). PWATS Wednesday onward hold at or above 1", so now is the time to make sure you have a way to stay cool. While the main jet support will be further north, low end PoPs remain across north GA from Wednesday through the close of the long term outlook. Any shortwave which rides the upper level flow and clips our area could initiate thunderstorms, even in spite of the sfc high. The combination of moisture and heat, as well as bulk shear around 30 kts, suggests that an isolated storm could become strong. This, of course, is highly dependent on storms being able to form in the first place. Our next chance for more widespread rain and a little bit of a cool off is Sunday at the earliest. It all depends on when the ridge breaks down. SM && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Mon Mar 31 2025 A line of SHRA and TSRA with MVFR to IFR conditions and winds VRBG35KT will continue to push east across the area through the afternoon and early evening. Conditions temporarily improving to VFR on the backside of the line of SHRA/TSRA, before potential MVFR CIGs (020-030) return with a frontal passage around 00-06Z. Outside of SHRA/TSRA, winds will be W/NW around 10kts, turning NW/N overnight behind the frontal passage. Generally, VFR conditions expected with 5-10 kt NW winds after 09Z across the area. //ATL Confidence...18Z Update... Medium confidence on timing and impacts of line of TSRA and improvement after. Low confidence on MVFR CIGs with evening- overnight frontal passage. Culver && .PRELIMINARY POINT TEMPS/POPS... Athens 75 48 77 54 / 100 20 0 10 Atlanta 74 48 77 59 / 100 20 0 10 Blairsville 69 39 73 49 / 100 10 0 10 Cartersville 74 42 75 55 / 100 10 0 10 Columbus 77 51 81 61 / 90 10 0 0 Gainesville 73 47 74 55 / 100 10 0 10 Macon 79 51 80 60 / 90 20 0 10 Rome 74 42 76 54 / 100 0 0 10 Peachtree City 74 45 78 57 / 100 20 0 10 Vidalia 83 60 84 63 / 80 50 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Culver LONG TERM....SM AVIATION...Culver
Hazardous weather outlook, Mar 31, 10:48 AM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1048 AM EDT Mon Mar 31 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1048 AM EDT Mon Mar 31 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... An ongoing line of storms will move across the forecast area through the afternoon and will be capable of damaging wind gusts, hail, and isolated tornadoes. Thunderstorms may redevelop behind the line late in the afternoon to early evening, posing a second threat for severe weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Storms will be possible across parts of north and central Georgia from Wednesday through Friday. Temperatures Wednesday onward will be well above normal with highs reach near record levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this morning through Monday evening. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Mar 31, 1:41 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 PM EDT Mon Mar 31 2025
GAZ016-023>025-034-035-047-311815-
Banks GA-Hall GA-Jackson GA-Walton GA-Barrow GA-Gwinnett GA-White GA-
141 PM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of Barrow, southeastern
Gwinnett, Banks, southeastern White, northwestern Walton, eastern
Hall and Jackson Counties through 215 PM EDT...
At 141 PM EDT, a line of strong thunderstorms was along a line
extending from near Leaf to Candler to Loganville, and moving
northeast at 40 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Fort Yargo State Park, Statham, Windsor, Harbin, Chateau Elan,
Commerce, Mossy Creek, Dacula, Braselton, Road Atlanta-Lanier
Speedway, Loganville, Leaf, Hollingsworth, Banks Crossing, Candler,
Maysville, Peach State Speedway, Bold Springs, County Line, and
Winder.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3462 8364 3458 8364 3455 8362 3451 8367
3444 8362 3449 8354 3448 8347 3446 8340
3442 8338 3432 8339 3431 8338 3397 8353
3392 8361 3380 8395 3465 8368 3465 8366
TIME...MOT...LOC 1741Z 244DEG 37KT 3461 8364 3422 8376 3384 8392
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 31, 1:43 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
143 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM Tstm Wnd Dmg 4 SW Thomas Crossroads 33.38N 84.73W
03/31/2025 Coweta GA NWS Employee
Off duty NWS employee reported a down tree
on a powerline along Lower Fayetteville
Road, near the intersection with Shenandoah
Blvd.
&&
LGBSpecial weather statement, Mar 31, 1:46 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
146 PM EDT Mon Mar 31 2025
GAZ071-072-080>082-093>095-311815-
Macon GA-Peach GA-Monroe GA-Taylor GA-Bibb GA-Houston GA-Crawford GA-
Jones GA-
146 PM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of northeastern Macon,
Bibb, Monroe, Peach, northwestern Houston, Crawford, western Jones
and east central Taylor Counties through 215 PM EDT...
At 146 PM EDT, a line of strong thunderstorms was along a line
extending from near Johnstonville to Musella to Reynolds, and moving
east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Roberta, Nakomis, Lake Tobesofkee, Russellville, Wesleyan,
Powerville, Skipperton, Arkwright, Forsyth, Collier, Horns, Juliette,
Miami Valley, Saint Louis, Byron, Fort Valley, Macon, Bolingbroke,
Jack Brown Estates, and Reynolds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and west central Georgia.
&&
LAT...LON 3247 8414 3295 8404 3310 8403 3316 8361
3285 8364 3245 8376
TIME...MOT...LOC 1746Z 259DEG 31KT 3310 8402 3281 8400 3254 8407
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 31, 1:49 PM EDT, 20 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Peachtree City GA
149 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM Tstm Wnd Dmg 4 SW Thomas Crossroads 33.38N 84.73W
03/31/2025 Coweta GA NWS Employee
Corrects previous tstm wnd dmg report from 4
SW Thomas Crossroads. Off duty NWS employee
reported four trees on powerlines along
Lower Fayetteville Road, near the
intersection with Shenandoah Blvd.
&&
LGBLocal storm report, Mar 31, 1:50 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
150 PM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Tstm Wnd Dmg 2 SSE Avondale Estates 33.75N 84.25W
03/31/2025 DeKalb GA Public
Trees down on residence with structural
damage on 1500 block of Alverado Way.
&&
LNMSpecial weather statement, Mar 31, 2:00 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 PM EDT Mon Mar 31 2025
GAZ102>104-311830-
Stewart GA-Sumter GA-Webster GA-
200 PM EDT Mon Mar 31 2025
...Strong thunderstorms will impact portions of southeastern Stewart,
Webster and western Sumter Counties through 230 PM EDT...
At 200 PM EDT, a line of strong thunderstorms was along a line
extending from near Preston to Benevolence, and moving east at 45
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Troutman, Kimbrough, Preston, Weston, Americus, Croxton Crossroads,
Plains, Centerpoint, Dumas, and Leveretts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
west central Georgia.
&&
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8467
3193 8468 3192 8469 3192 8478 3212 8461
3216 8415 3190 8437
TIME...MOT...LOC 1800Z 248DEG 39KT 3211 8450 3188 8472
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 5:43 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 6:18 AM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Mar 31, 9:14 AM EDT | Special Weather Statement | FFC | Dade | 46 min |
| Mar 31, 9:58 AM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Mar 31, 10:55 AM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 50 min |
| Mar 31, 11:44 AM EDT | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Murray | 46 min |
| Mar 31, 11:49 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 26 min |
| Mar 31, 12:03 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 42 min |
| Mar 31, 12:09 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 51 min |
| Mar 31, 12:11 PM EDT | Special Weather Statement | FFC | Coweta, Troup | 34 min |
| Mar 31, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 47 min |
| Mar 31, 12:18 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Mar 31, 12:27 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Douglas, Fulton, Pickens | 33 min |
| Mar 31, 12:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton | 42 min |
| Mar 31, 12:35 PM EDT | Tornado Warning | FFC | Clayton, Coweta, Fayette | 25 min |
| Mar 31, 12:38 PM EDT | Special Weather Statement | FFC | Muscogee, Talbot | 37 min |
| Mar 31, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 46 min |
| Mar 31, 12:45 PM EDT | Tornado Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Henry, Rockdale | 7 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Newton, Rockdale and 1 more | 41 min |
| Mar 31, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 41 min |
| Mar 31, 1:01 PM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 29 min |
| Mar 31, 1:14 PM EDT | Tornado Warning | FFC | Henry, Newton, Rockdale | 10 min |
| Mar 31, 1:20 PM EDT | Special Weather Statement | FFC | Crawford, Jasper, Lamar, Monroe | 25 min |
| Mar 31, 1:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clarke, DeKalb, Greene, Henry, Jasper and 8 more | 52 min |
| Mar 31, 1:29 PM EDT | Special Weather Statement | FFC | Marion, Schley, Taylor, Webster | 31 min |
| Mar 31, 1:41 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 34 min |
| Mar 31, 1:46 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe, Peach | 29 min |
| Mar 31, 2:00 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Mar 31, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Crawford, Houston, Jones, Peach and 2 more | 40 min |
| Mar 31, 2:15 PM EDT | Tornado Warning | FFC | Bibb, Houston, Peach, Twiggs | 30 min |
| Mar 31, 2:18 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 27 min |
| Mar 31, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 44 min |
| Mar 31, 2:40 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 13 min |
| Mar 31, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 28 min |
| Mar 31, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Twiggs and 2 more | 44 min |
| Mar 31, 2:48 PM EDT | Special Weather Statement | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 27 min |
| Mar 31, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Laurens, Pulaski, Wilcox | 40 min |
| Mar 31, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 49 min |
| Mar 31, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Treutlen, Wheeler and 1 more | 51 min |
| Mar 31, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 51 min |
| Mar 31, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.